[Skip to Content]
[Skip to Content Landing]
Article
May 1920

THE ARSPHENAMIN TREATMENT OF TUBERCULIDS

Author Affiliations

Rochester, Minn.

Arch Derm Syphilol. 1920;1(5):573-574. doi:10.1001/archderm.1920.02350050086009
Abstract

To the Editor:—  A statement made by Dr. L. Chargin1 before the New York Academy of Medicine, when presenting a patient with gumma of the tongue complicated by papulonecrotic tuberculid of the forearms and legs, in which he mentions my observations on the treatment of tuberculids with arsphenamin, prompts me to call attention to one or two of the details of this method which Dr. Chargin, if his reported remarks accurately present the situation, has apparently overlooked. The paragraph of his discussion to which reference is here made, reads:"Of interest in connection with the case was the fact that although the woman had several arsphenamin injections during the past three months (italics are mine), which had completely cleared up the gumma, there had been no effect on the tuberculid. This was mentioned apropos of the recent statement of Stokes, who had observed marked improvement in tuberculids following arsphenamin

First Page Preview View Large
First page PDF preview
First page PDF preview
×